# SDR CA080917019

- Difficulty date: September 13, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Amd FALCON2000
- Engine: Pwc PW308C
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet Guide Vane
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: K

## Discrepancy

(CAN) IT IS REPORTED THAT 10 MINUTES BEFORE LANDING, ENGINE NR 1 SHUTDOWN BY ITSELF FOLLOWED BY A "NO DISPATCH" MSG ON THE COCKPIT DISPLAY.  TROUBLESHOOTING SHOWED THAT THE IGV POSITION DID NOT MATCH THE REQUESTED VALUE.  THE VIGV WAS REPLACED AND THE FAULT CLEARED.  P&WC WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
